# SDR AALA202212146164

- Difficulty date: December 12, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 65,024 hours, 32,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.   DURING OPERATIONAL TEST OF EMERGENCY LIGHTS HAD RIGHT EMERGENCY BATTERY FAULT MESSAGE. MAINTENANCE REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 12WL AT THE RIGHT EMERGENCY EXIT IAW AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
